# SDR ASAA0340365

- Difficulty date: December 22, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergnecy Light
- Component: Emergnecy Light
- Component part number: 8100022601
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YVR - DURING LINE CHECK FOUND NEAR ROW 14-16 FLOOR TRACK LIGHTING INOPERATIVE.  REATTACHED LOOSE CONNECTION, SYSTEM OPERATIONAL CHECKED GOOD.  (M)
